Advanced search
1 file | 360.09 KB Add to list

Multivariate winning probabilities

(2019) FUZZY SETS AND SYSTEMS. 362. p.129-143
Author
Organization
Keywords
Winning probabilities, Stochastic dominance, Probabilistic relation, Statistical preference, Decision making, STATISTICAL PREFERENCE, STOCHASTIC-DOMINANCE, CYCLE-TRANSITIVITY

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 360.09 KB

Citation

Please use this url to cite or link to this publication:

MLA
Montes, Ignacio, Susana Montes, and Bernard De Baets. “Multivariate Winning Probabilities.” FUZZY SETS AND SYSTEMS 362 (2019): 129–143. Print.
APA
Montes, I., Montes, S., & De Baets, B. (2019). Multivariate winning probabilities. FUZZY SETS AND SYSTEMS, 362, 129–143.
Chicago author-date
Montes, Ignacio, Susana Montes, and Bernard De Baets. 2019. “Multivariate Winning Probabilities.” Fuzzy Sets and Systems 362: 129–143.
Chicago author-date (all authors)
Montes, Ignacio, Susana Montes, and Bernard De Baets. 2019. “Multivariate Winning Probabilities.” Fuzzy Sets and Systems 362: 129–143.
Vancouver
1.
Montes I, Montes S, De Baets B. Multivariate winning probabilities. FUZZY SETS AND SYSTEMS. 2019;362:129–43.
IEEE
[1]
I. Montes, S. Montes, and B. De Baets, “Multivariate winning probabilities,” FUZZY SETS AND SYSTEMS, vol. 362, pp. 129–143, 2019.
@article{8607572,
  author       = {{Montes, Ignacio and Montes, Susana and De Baets, Bernard}},
  issn         = {{0165-0114}},
  journal      = {{FUZZY SETS AND SYSTEMS}},
  keywords     = {{Winning probabilities,Stochastic dominance,Probabilistic relation,Statistical preference,Decision making,STATISTICAL PREFERENCE,STOCHASTIC-DOMINANCE,CYCLE-TRANSITIVITY}},
  language     = {{eng}},
  pages        = {{129--143}},
  title        = {{Multivariate winning probabilities}},
  url          = {{http://dx.doi.org/10.1016/j.fss.2018.09.012}},
  volume       = {{362}},
  year         = {{2019}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: